MAUDE Adverse Event Report: INTEGRUM AB OPERA IMPLANT SYSTEM; AXOR II

INTEGRUM AB OPERA IMPLANT SYSTEM; AXOR II
Model Number 1288
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
2026-01-07: integrum was informed that axor ii unit (b)(6) has fallen off from the abutment.No injury reported.The unit has not yet been received, hence no technical investigation performed.
 
Event or Problem Description
2026-01-07: integrum was informed that axor ii unit (b)(6) has fallen off from the abutment.No injury reported.Manufacturing investigation performed; no deviations were found.2026-02-24: technical investigation of unit (b)(6) performed.During the investigation the reported issue could be replicated; the top spring was tangled and worn causing insufficient grip.During the service the device was thoroughly cleaned, the top spring was replaced and the unit was functionally tested according to specification with approved results.A feedback report will be provided to the customer highlighting the importance of donning the axor ii according to the ifu and that the axor shall not be used if a stable connection cannot be achieved.

Brand Name
OPERA IMPLANT SYSTEM
Common Device Name
AXOR II
Manufacturer (Section D)
INTEGRUM AB
gemenskapens gata 9
molndal, 43153
SW  43153
Manufacturer (Section G)
INTEGRUM
gemenskapens gata 9
molndal, 43153
SW   43153
Manufacturer Contact
matilda svensson
gemenskapens gata 9
molndal, 43153
SW   43153
MDR Report Key24277827
Report Number3011386779-2025-00256
Device Sequence Number18287686
Product Code PJY
UDI-Device Identifier07340152100634
UDI-Public07340152100634
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P190009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair
Type of Report Initial,Followup
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1288
Device Lot Number58777
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2026
Supplement Date Received by Manufacturer01/07/2026
Initial Report FDA Received Date02/06/2026
Supplement Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/11/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown